Powers and Gevrey's regularity for a system of differential operators

Pierre Bolley; Jacques Camus

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 4, page 649-661
  • ISSN: 0011-4642

How to cite

top

Bolley, Pierre, and Camus, Jacques. "Powers and Gevrey's regularity for a system of differential operators." Czechoslovak Mathematical Journal 29.4 (1979): 649-661. <http://eudml.org/doc/13167>.

@article{Bolley1979,
author = {Bolley, Pierre, Camus, Jacques},
journal = {Czechoslovak Mathematical Journal},
keywords = {powers and Gevrey's regularity; system of differential operators},
language = {eng},
number = {4},
pages = {649-661},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Powers and Gevrey's regularity for a system of differential operators},
url = {http://eudml.org/doc/13167},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Bolley, Pierre
AU - Camus, Jacques
TI - Powers and Gevrey's regularity for a system of differential operators
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 4
SP - 649
EP - 661
LA - eng
KW - powers and Gevrey's regularity; system of differential operators
UR - http://eudml.org/doc/13167
ER -

References

top
  1. S. Agmon, 10.1007/BF02790236, J. Analyse Math. 6 (1958), 183-223. (1958) Zbl0119.32302MR0132912DOI10.1007/BF02790236
  2. N. Aronszajn, On coercive integro-differential quadratic forms, Univ. of Kansas, Tech. Report 14 (1954), 94-106. (1954) Zbl0067.32702
  3. P. Bolley, J. Camus, Régularité pour des systèmes à coefficients constants, С. R. Acad. Sc. Paris 281 (22 Dec. 1975) série A, 1091--1094. (1975) Zbl0331.35016MR0435573
  4. H. Cartan, Fonctions définies par des inégalités sur leurs dérivées, Hermann (1940). (1940) Zbl0061.11701
  5. M. Damlakhi, Analyticité et itérés d'opérateurs pseudo-différentiels, Thèse de 3ème cycle, Orsay (1977). (1977) Zbl0402.35092
  6. G. H. Hardy J. E. Littlewood G. Polya, Inequalities, Cambridge (1967). (1967) Zbl0010.10703MR0046395
  7. L. Hörmander, 10.1002/cpa.3160240505, Comm. Pure Appl. Math. 14 (1971), 671 - 704. (1971) Zbl0226.35019MR0294849DOI10.1002/cpa.3160240505
  8. T. Kotake N. Narasimhan, Regularity theorems for fractional powers of a linear elliptic operator, Bull. Soc. Math. France 90 (1962), 449-471. (1962) Zbl0104.32503MR0149329
  9. J. L. Lions, E. Magenes, Problèmes aux limites non homogènes et applications, vol. 3, Dunod Paris (1970). (1970) Zbl0197.06701MR0291887
  10. C. B. Morrey L. Nirenberg, 10.1002/cpa.3160100204, Comm. Pure Appl. Math. 10 (1957), 271 - 290. (1957) Zbl0082.09402MR0089334DOI10.1002/cpa.3160100204
  11. E. Nelson, 10.2307/1970331, Ann. of Math. 70 (3) (1959), 572-615. (1959) Zbl0091.10704MR0107176DOI10.2307/1970331
  12. K. T. Smith, Formules de représentation de fonctions par leurs dérivées, Math. Ann. 188 (1970), 53-77. (1970) 
  13. В. L. Van der Warden, Modem Algebra II, Frederik Ungar Publ. Co. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.